Volume LVI (2015)

Issue 1 I Issue 2 I Issue 3 I Issue 4

Issue 1
Duality for generic algebras
Pages 2-14
Anders Kock

Théories homotopiques des 2-catégories
Pages 15-75
Jonathan Chiche

Parcours d’un topologue-catégoricien : Jean-Marc Cordier (1946-2014)
Pages 76-80
Andrée Ehresmann

Issue 2
Structures de catégorie de modèles à la Thomason sur la catégorie des 2-catégories strictes
Pages 83-108
Dimitri Ara

Localification procedure for affine systems
Pages 109-131
Sergey A. Solovyov

Abstract annihilation graphs
Pages 133-145
Elham Mehdi-Nezhad

The coherent category of inverse systems
Pages 147-159
Luciano Stramaccia

Issue 3
On reflective and coreflective hulls
Pages 163-208
Michael Barr, John F. Kennison, Robert Raphael

Limits and colimits of quantaloid-enriched categories and their distributors
Pages 209-231
Lili Shen, Walter Tholen

Generalised pushouts, connected colimits and codiscrete groupoids
Pages 232-240
Ettore Carletti, Marco Grandis

Issue 4
The geometry of cubic al and regular transition systems
Pages 242-300
Philippe Gaucher

The Jacob identity for tangent categories
Pages 301-316
J. Robin B. Cockett, Geoff S. H. Cruttwell